MAUDE Adverse Event Report: AMBU A/S ASCOPE 4 BRONCHO LARGE

AMBU A/S ASCOPE 4 BRONCHO LARGE
Model Number 478001000
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Unintended Extubation (4564)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was possbile to verify the reported failure (the distal tip remained lodged in the endotracheal tube) from the returned sample.From the investigation performed, the possible cause of reported failure could be due to the bending section not being in neutral position and insufficient lubricant when removing the scope from et tube.This can have resulted in the distal end was teared off and remained in the et tube.According to ifu (lbl-004917 rev.6.) is it stated that the distal tip must be in neutral and non-deflected position when withdrawing the endoscope.Ambu production and qc performed 100% inspection on each scope to ensure the product is in good condition before shipment.An quality alert has been raised to the technical team, quality control and production on this market complaint.
 
Event or Problem Description
While withdrawing the bronchoscope without resistance, the distal tip remained lodged in the endotracheal tube.The intensive care patient subsequently had to be reintubated.The patient was deeply sedated, did not strain, and the bronchoscopy was performed without difficulty and with good visibility.Patient outcome was not affected.

Brand Name
ASCOPE 4 BRONCHO LARGE
Common Device Name
ASCOPE 4 BRONCHO LARGE
Manufacturer (Section D)
AMBU A/S
baltorpbakken 13
ballerup, 2750
DA  2750
Manufacturer (Section G)
AMBU SDN. BHD.
lot 69-b, lintang
bayan lepas 6, phase iv
penang, 1900
MY   1900
Manufacturer Contact
bolette walldorf
baltorpbakken 13
ballerup, 2750
DA   2750
MDR Report Key23579167
Report Number9610691-2025-00028
Device Sequence Number21226950
Product Code EOQ
UDI-Device Identifier05707480135530
UDI-Public05707480135530
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K173727
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number478001000
Device Lot Number1001146219
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/11/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Initial Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown